Pseudo-c*-injective and co-Hopfian Modules

Hue University Journal of Science: Natural Science

View Publication Info
 
 
Field Value
 
Title Pseudo-c*-injective and co-Hopfian Modules
 
Creator Tín, Phan Hồng
 
Description The pseudo-c*-injective modules and rings have been introduced in [7]. In this paper, we study co-Hopfian pseudo-c*-injective modules. The main results are sufficient conditions which pseudo-c*-injective modules will be co-Hopfian. We show that the following conditions are equivalent for a pseudo-c*-injective module M:(1) M is co-Hopfian.(2) M is weakly co-Hopfian.(3) M is directly finite.
 
Publisher Hue University
 
Date 2017-04-21
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion


 
Format application/pdf
 
Identifier http://joshueuni.edu.vn/index.php/HUJOS-NS/article/view/3759
10.26459/jns.v116i2.3759
 
Source Khoa học Tự Nhiên; Vol 116, No 2 (2016): Hue University Journal of Science: Natural Science
Hue University Journal of Science: Natural Science; Vol 116, No 2 (2016): Hue University Journal of Science: Natural Science
1859-1388
1859-1388
10.26459/jns.v116i2
 
Language vie
 
Relation http://joshueuni.edu.vn/index.php/HUJOS-NS/article/view/3759/94
 
Rights Copyright (c) 2016 Journal of Natural Science
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2016 Simon Fraser University Library